Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 124, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 23, 2008, 4:56 AM CDT for Christian County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2008, 4:56 AM CDT (09:56 UTC)
- Expired
- Jun 23, 2008, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Christian County, MO
The radar
The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:06 AM CDT | FLASH FLOOD | Ozark, MO | SOME SECONDARY ROADS REPORTED FLOODED. REPORT FROM CWIP CHR202. |
| Jun 23, 7:41 AM CDT | HEAVY RAIN 5.1 | Highlandville, MO | 5.1 INCHES OF RAIN MEASURED AT HH AND HIGHLANDVILLE |
| Jun 23, 9:30 AM CDT | FLASH FLOOD | 1 S Ozark, MO | SEVERAL ROADS ACROSS THE COUNTY ARE FLODDED AND INMPASSABLE. THIS INCLUDES F HIGHWAY...ESSEX ROAD AND HIGHWAY AA WEST OF HIGHWAY 160. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 130 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2107 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 230959
FFWSGF
MOC043-231300-
/O.NEW.KSGF.FF.W.0124.080623T0956Z-080623T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 AM CDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 AM CDT.
* AT 449 AM CDT...NATIONAL WEATHER SERVICE RADAR ESTIMATES THAT ONE
TO THREE INCHES OF RAIN FELL OVER PARTS OF SOUTHEAST CHRISTIAN
COUNTY LAST NIGHT. WHILE NO REPORTS OF FLOODING HAVE BEEN
RECEIVED...SOME LOW WATER CROSSINGS ARE LIKELY FLOODED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
HIGHLANDVILLE...NIXA...OZARK AND SPARTA.
THIS EXTENDS THE PREVIOUS FLASH FLOOD WARNING THAT WAS IN EFFECT FOR
THE AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
3700 9291 3698 9291 3682 9293 3683 9333
$$
DSA4 follow-up statements
000
WGUS53 KSGF 231250
FFWSGF
MOC043-231600-
/O.EXT.KSGF.FF.W.0124.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1100 AM CDT.
* AT 741 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RAINFALL RATES HAVE AVERAGED BETWEEN ONE AND TWO INCHES PER
HOUR ACROSS THE WARNED AREA SINCE 7 AM...AND NUMEROUS LOW WATER
CROSSINGS ARE FLOODED DUE TO THE EXCESSIVE RUNOFF.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
3700 9291 3698 9291 3682 9293 3683 9333
$$
JLT000
WGUS73 KSGF 231317
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT MON JUN 23 2008
MOC043-231600-
/O.CON.KSGF.FF.W.0124.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-
814 AM CDT MON JUN 23 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
CHRISTIAN COUNTY...
AT 805 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. SEVERAL LOW WATER CROSSINGS WERE FLOODED DUE TO RAINFALL RATES
OF TWO INCHES PER HOUR WITH SATELLITE AND RADAR ESTIMATES OF 1.3 TO
1.8 INCHES RAINFALL SINCE 7 AM NEAR NIXA AND OZARK.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
3700 9291 3698 9291 3682 9293 3683 9333
TIME...MOT...LOC 1314Z 180DEG 0KT 3698 9302
$$
JLT000
WGUS73 KSGF 231451
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CDT MON JUN 23 2008
MOC043-231600-
/O.CON.KSGF.FF.W.0124.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-
949 AM CDT MON JUN 23 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
CHRISTIAN COUNTY...
AT 942 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...AND NO ADDITIONAL
HEAVY RAINFALL IS EXPECTED THROUGH 11 AM...RUNOFF FROM AREA CREEKS
AND STREAMS WILL CONTINUE. SOME LOW WATER CROSSINGS ALONG BULL
CREEK...SWAN CREEK AND FINLEY CREEK WILL LIKELY BE FLOODED. REMEMBER
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
3700 9291 3698 9291 3682 9293 3683 9333
TIME...MOT...LOC 1449Z 180DEG 0KT 3698 9302
$$
JLT000
WGUS73 KSGF 231551 RRA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 AM CDT MON JUN 23 2008
MOC043-231602-
/O.EXP.KSGF.FF.W.0124.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-
1052 AM CDT MON JUN 23 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM CDT FOR CHRISTIAN
COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
3700 9291 3698 9291 3682 9293 3683 9333
TIME...MOT...LOC 1552Z 180DEG 0KT 3698 9302
$$
JLTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:23 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 23, 3:23 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 323 AM CDT MON JUN 23 2008 .DISCUSSION... CURRENTLY...AREA PROFILERS SHOWING A STRONG 80KT 300MB JET CUTTING ACROSS WESTERN MISSOURI DOWN TO SOUTHEAST MISSOURI. NOT REALLY SEEING THE LLVL JET ACROSS SOUTHWEST MISSOURI AS CONWAY PROFILER STILL OUT OF THE NORTHWEST. NEODESHA 925MB WINDS HAVE SWUNG AROUND TO THE SOUTHWEST AT 20KTS...WHILE STRONGEST JET STILL BEING OBSERVED OUT OVER NORTH CENTRAL OKLAHOMA AT LMNO2. WILL NEED TO MONITOR LLVL JET AS IT IS EXPECTED TO NOSE INTO SOUTHWEST MISSOURI EARLY THIS MORNING. SATELLITE IMAGERY SHOWING EXTENDED TRAIN OF THUNDERSTORMS FROM SOUTHWEST MISSOURI EXTENDING NORTHWEST INTO SOUTH CENTRAL NEBRASKA ALONG A LINE OF STRONG LIFT DEPICTED ON RUC 305 AND 310K PRESSURE SURFACES. PRIMARY THREAT CONTINUES TO BE LARGE HAIL. TODAY...RUC SLOWLY MOVES THIS LIFT EASTWARD INTO CENTRAL MISSOURI THROUGH NOON TIME TODAY. TRIED TO TIE POPS WITH THIS LIFT AND RAISED POPS ACROSS SOUTHERN MISSOURI TO REFLECT THIS. THINK BY THIS AFTERNOON...ATMOSPHERE SHOULD BE WORKED OVER PRETTY GOOD. COULD BE SOME CONTINUED BOUNDARY INTERACTIONS THIS AFTERNOON...SO CONTINUED SLT CHC POPS. BY THIS EVENING...WRF HINTING AT POSSIBLY ANOTHER MCS DEVELOPING OVER NORTHEAST KANSAS AND THEN TRACKING ACROSS CENTRAL MISSOURI. HAVE INCREASED POPS FOR THIS AREA TO REFLECT THIS POSSIBILITY. BY TUESDAY...THE FORECAST CHALLENGE FOR TUESDAY WILL BE HIGHLY DEPENDANT ON WHAT HAPPENS THOUGH WITH THE TUESDAY MORNING MCS AND LATER SHIFTS WILL HAVE TO MONITOR THIS CLOSELY. MODELS SHOWING A STRONG SOUTHWEST LLVL JET THAT SHOULD FORCE THE BOUNDARY THATS BEEN OVER THE AREA NORTH INTO NORTHERN MISSOURI BY TUESDAY AFTERNOON. MODELS CONTINUE TO HAVE A TOUGH TIME WITH POPS THROUGH THE DAY ALONG THIS BOUNDARY. WRF IS SHOWING CAPES AROUND 2000 J/KG ACROSS CENTRAL AND NORTHERN MISSOURI ALONG THIS BOUNDARY AND I HAVE INCREASED POPS ACROSS OUR NORTHERN ZONES TO REFLECT THIS AND WILL HIGHLIGHT SEVERE POTENTIAL IN HWO WHEN I ISSUE IT THIS MORNING. DOES LOOK LIKE A FAIRLY STRONG SHORTWAVE MOVING ACROSS NORTHERN MISSOURI TUESDAY EVENING. CONTINUE TO UNDERCUT MOS TEMPERATURE FORECASTS THROUGH MID WEEK WITH ALL THE MOISTURE WE HAVE RECEIVED. MOS HAS BEEN RUNNING WARM FOR THE PAST TWO WEEKS...DO NOT SEE ANY REASON FOR IT TO CHANGE ANYTIME SOON. WILL KEEP SOME MENTION OF POPS GOING THROUGH THE WEEK AS MODELS HAVING TOUGH TIME WILL MINOR SHORTWAVES MOVING THROUGH THE AREA. GCC && .AVIATION... FOR THE 06Z TAFS...CONVECTION GETTING GOING ACROSS EASTERN KANSAS AND SOUTHWEST MISSOURI. WENT AHEAD AND ADDED SOME TEMPO IFR TO THE JLN TAFS TO REFLECT INCREASING CONVECTIVE COVERAGE OUT THAT WAY. AS FOR SGF...LOOKS LIKE CONVECTION MAY STAY WEST AND SOUTH OF THE AIRFIELD...BUT WILL NEED TO WATCH RADAR TRENDS CLOSELY. GCC && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 23, 1:22 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 122 AM CDT MON JUN 23 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240630- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 122 AM CDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR SOUTHWEST OF A LINE FROM NEVADA TO BOLIVAR TO ALTON. MODERATE INSTABILITY AND SHEAR COMBINED WITH INCREASING LOW LEVEL WINDS HAS ALLOWED SCATTERED SEVERE THUNDERSTORMS TO DEVELOP. REPORTS OF UP TO BASEBALL SIZED HAIL HAVE ALREADY BEEN RECEIVED. DAMAGING WINDS IN EXCESS OF 60 MPH WINDS CAN ALSO BE EXPECTED WITH SOME STORMS. THE HIGHEST STORM POTENTIAL WILL OCCUR FROM GIRARD AND COLUMBUS SOUTHEAST TO THE BRANSON AND GAINESVILLE AREAS. THE STORMS WILL GRADUALLY DIMINISH AFTER 7 AM. TRAINING STORM WILL ALSO PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. UNSETTLED CONDITIONS WILL CONTINUE THROUGH THE WORK WEEK...WITH THE BEST CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EASTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL MISSOURI AND SOUTHEAST KANSAS THROUGH 7 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Jun 23, 2:36 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND GST 3 NW CRESTLINE 37.20N 94.74W
06/23/2008 E70 MPH CHEROKEE KS TRAINED SPOTTER
&&
CORRECTED LOCATION
DSALocal storm report, Jun 23, 2:47 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM TSTM WND GST MONETT 36.92N 93.93W
06/23/2008 E70 MPH BARRY MO LAW ENFORCEMENT
POWER OUTAGES HAVE ALSO BEEN REPORTED DUE TO LIGHTNING
AND POSSIBLY WIND.
&&
SRUNNELSLocal storm report, Jun 23, 3:06 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 3 NW CRESTLINE 37.20N 94.74W
06/23/2008 CHEROKEE KS EMERGENCY MNGR
8 TO 10 INCHES OF WATER OVER CENTERSTAR RD.
&&
DSALocal storm report, Jun 23, 3:07 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL 3 N CRESTLINE 37.21N 94.70W
06/23/2008 E1.25 INCH CHEROKEE KS EMERGENCY MNGR
&&
DSALocal storm report, Jun 23, 4:34 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 AM CDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG BRANSON 36.64N 93.22W
06/23/2008 TANEY MO PUBLIC
NUMEROUS LIMBS DOWN.
&&
SRUNNELSLocal storm report, Jun 23, 4:41 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0420 AM FLASH FLOOD ROCKAWAY BEACH 36.70N 93.16W
06/23/2008 TANEY MO LAW ENFORCEMENT
FLOODING OCCURRING ON HIGHWAY 176 AT ROCKAWAY BRACH.
FLOODING COMING VERY CLOSE TO A HOME.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 21 min |
| Jun 22, 11:26 PM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 22, 11:51 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 24 min |
| Jun 23, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 31 min |
| Jun 23, 12:33 AM CDT | Tornado Warning | SGF | Taney | 15 min |
| Jun 23, 12:46 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 44 min |
| Jun 23, 12:52 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 38 min |
| Jun 23, 12:59 AM CDT | Flash Flood Warning | SGF | Taney | 10 hr |
| Jun 23, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 46 min |
| Jun 23, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 42 min |
| Jun 23, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 62 min |
| Jun 23, 1:36 AM CDT | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 6 hr |
| Jun 23, 1:38 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 67 min |
| Jun 23, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 11 min |
| Jun 23, 1:46 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 29 min |
| Jun 23, 1:52 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 23, 2:02 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 28 min |
| Jun 23, 2:12 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 63 min |
| Jun 23, 2:17 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence, Newton | 58 min |
| Jun 23, 2:24 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 33 min |
| Jun 23, 2:27 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 48 min |
| Jun 23, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 31 min |
| Jun 23, 2:57 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Douglas, Greene, Lawrence, Stone | 63 min |
| Jun 23, 3:07 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 38 min |
| Jun 23, 3:11 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 49 min |
| Jun 23, 3:12 AM CDT | Flash Flood Warning | SGF | Christian, Lawrence, Stone | 5 hr |
| Jun 23, 3:19 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Ozark, Stone, Taney | 41 min |
| Jun 23, 3:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 26 min |
| Jun 23, 3:55 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 50 min |
| Jun 23, 4:27 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 20 min |
| Jun 23, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 19 min |
| Jun 23, 6:48 AM CDT | Flash Flood Warning | SGF | Greene | 4 hr |
| Jun 23, 11:06 AM CDT | Areal Flood Warning | SGF | Christian, Taney | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.